Interstitial lung disease probably caused by imipramine

Am J Ther. Mar-Apr 2014;21(2):e66-8. doi: 10.1097/MJT.0b013e318245ce81.

Abstract

Drugs are rarely associated with causing interstitial lung disease (ILD). We report a case of a 75-year-old woman who developed ILD after exposure to imipramine. To our knowledge, this is one of the rare cases of ILD probably caused due to imipramine. There is need to report such rare adverse effects related to ILD and drugs for better management of ILD.

Publication types

  • Case Reports

MeSH terms

  • Aged
  • Antidepressive Agents, Tricyclic / adverse effects*
  • Antidepressive Agents, Tricyclic / therapeutic use
  • Female
  • Humans
  • Imipramine / adverse effects*
  • Imipramine / therapeutic use
  • Lung Diseases, Interstitial / chemically induced*
  • Lung Diseases, Interstitial / physiopathology

Substances

  • Antidepressive Agents, Tricyclic
  • Imipramine